# SDR C1HA200795004

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VENTRAL STAIRWELL LT TORQUE BOX SUPPORT ANGLE IS CRACKED AT STA 1253 BELOW BAZOOKA TUBES.  FABRICATED AND INSTALLED REPAIR DOUBLER AT BS 1253 LEFT TORQUE BOX SUPPORT ANGLE MATERIAL USE 7075-T6 .050, DIM 8 X 3, IAW B727 SRM 51-40-3 FIG 1 & 53-10-2 FIG 6.
